Stable local bases for multivariate spline spaces

Oleg Davydov

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)
7 Downloads (Pure)


We present an algorithm for constructing stable local bases for the spaces ${\cal S}_d^r(\triangle)$ of multivariate polynomial splines of smoothness $r\ge1$ and degree $d\ge r2^n+1$ on an arbitrary triangulation $\triangle$ of a bounded polyhedral domain $\Omega\subset\RR^n$, $n\ge2$.
Original languageEnglish
Pages (from-to)267-297
Number of pages31
JournalJournal of Approximation Theory
Issue number2
Publication statusPublished - 2001


  • multivariate spline spaces
  • polynomial splines

Fingerprint Dive into the research topics of 'Stable local bases for multivariate spline spaces'. Together they form a unique fingerprint.

Cite this